I have been on Lexapro for about 18 months and have been off the medication for about a week now. My withdrawal symptoms started with feelings of depression and anxiety and of course brain zaps. Now I have transitioned into just feeling numb. I felt good on the Lexapro, I felt present, but now I just feel completely lifeless. Will going back on it make me feel normal again? How do I fight the zombie-like feelings?
Hi, can i ask why you discontinued the medication? It doesn't sound as though you were ready? Do you take any other medications, or plan on switching to a new one? The way you are feeling is 'normal'. You will feel yourself again but it will take a little time. For now it is important to keep in contact with your doctor/psychiatrist and let them know how you are getting on... they can advise how best to treat your withdrawal symptoms. I hope you are feeling better soon!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2014 • 2 answers
Updated 17 Nov 2016 • 3 answers
Updated 14 Sep 2018 • 3 answers
Updated 7 Jan 2018 • 2 answers
Updated 22 May 2018 • 2 answers